It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 61 - 80 of 197 for birth control acne 6 months. (0.038 seconds)


... chest acne which i never had before. i tried going on it again but no success. no success from other numerous prescritpions. ... (5 replies)
... goes away in a day or two but the cyst under my skin never seem to go away..like it has been over 6 months n the cyst are still there which has caused brown scars over my face. ... (3 replies)
... How long did it take you to see an improvement in your skin once you were on birth control pills? ... (1 replies)

... A Micro for 6 weeks with little success. ... (7 replies)
... cycle on the pill. But most of the girls I've talked to who are on ortho said their faces cleared up in 3 to 4 months max. I know it sounds like forever. Right now I've been on ortho for a little over 2 months and have seen some improvement. ... (1 replies)
Acne-Help
Jun 27, 2012
... I am so frustrated with my acne i need some serious help, as teenager i always broke out, but it was nothing bad, but when i turned 19 my acne became cystic acne. ... (2 replies)
... first you want to make sure what u suffer from is acne and not acne rosacea wich needs to be treated different as retinols amd other topicals can just cause more problems. ... (0 replies)
... I had cystic acne for 10 years. ... (4 replies)
... no zits!!!!It is very expensive but my acne got so bad it was worth every penny. Sometimes I go to bed without even washing my face cuz I'm too tired and the next morning it's just fine. ... (18 replies)
... ects from it that were quite difficult to tolerate, the worst being migraine headaches that became more intense as time went on. I have been off Diane for about 6 months now and am unfortunately breaking out again. ... (2 replies)
... I used to have hormonal acne. I was on birth control pills for it and it did clear up but unfortunately the pill made me depressed. ... (9 replies)
Teen acne
Jul 25, 2013
... and its gotten really bad. I'm in grade 9 now and I don't know what to try to get rid of it. I went to the doctor and she suggested birth control and I've been using it for almost 4 months now. ... (2 replies)
Cystic acne?!
Nov 8, 2010
... It wasn't until like my third naturopath I met that said I had to get off the birth control immediately. ... (4 replies)
... In three months, I will be going off of birth control. The last time I went off, I experienced horrible of acne until going back on. ... (1 replies)
... actually, i had my mirena iud removed yesterday because of this issue. it made me very sad because other than the acne issue, i loved it. ... (3 replies)
Yaz and acne
Oct 24, 2006
... th months and now in the 5th, one side of her face is virtually clear. This is a huge change because her cheeks have been mostly broken out in the last couple of years. ... (46 replies)
... months. I stopped taking birth control pills about a year ago and guess that's the reason for the acne now. Anyone else gone thru this? ... (4 replies)
... I can certainly relate to you...I had acne as a teen and watched my daughter have it in her teens too. ... (10 replies)
... I began to develop the more serious acne at age 28....the first time I went off the pill. ... (18 replies)
... I have no been off the pill for 6 months and the acne skin condition has recently developed.....thanks in advance. ... (7 replies)


Associated Tags: acne, alesse, aviane, cystic lesions, differin, help please, out of control, spironolactone, yasmin, yaz

Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 08:01 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!